Jump to content

Photo

Dan's regimen products are making my face look "tanned?"

aha alpha hydroxy acid glycolic acid

This topic has been archived. This means that you cannot reply to this topic.
11 replies to this topic

#1 Vibert

Vibert

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 04-November 10

Posted 04 November 2010 - 07:01 PM

Hey everybody, I've been using Dan's regimen products for over a month now. I intend to keep up with the regimen, and I have worked it into my daily schedule pretty easily. My acne is much more manageable now, mosty all that is left are red spots that are slowly fading away every day, with the exception of occasional, small break outs.

When I look at myself in the mirror, I can see that my face looks darker than my neck, but I always assumed that it wasn't really that noticeable. However, over the past few weeks, people keep asking me if I tanned, or they'll say that I looked more tanned, and not really in a flattering way.

I don't have the fairest skin in the world, but I'm white. The weather's getting chillier and cloudier, and as a result, I haven't been exposed to the sun very much, so I don't think it has to do with my not using SPF. I don't think that it has to do with the BP, either, since it's not really redness (although I am having some flakes, too) it's just some kind of yellowness. I'm guessing that the moisturizer's yellow color is leaving a yellow tint on my face after it dries. Anybody else experience this? Peoples' comments are starting to embarrass me, but I'm afraid of changing any of the products I'm using since the regimen has been working pretty well on my acne so far.

Should I try to find a different moisturizer? Do any of Dan's other products, such as the AHA or Jojoba oil, help against this sort of thing? Has anyone else experienced this? Please help.

#2 pickpock

pickpock

    Junior Member

  • Members
  • Posts & Likes
    Posts: 57
    Likes: 0
About Me
  • Joined: 29-October 10

Posted 05 November 2010 - 02:24 AM

hi,

i made the same experience with the bpo-regimen ( i don´t use dans produkts but follow the regimen precisely...)

in the first 2 weeks i seemed to became brown and (in my case...i´m very white) became freckles. normally i only get them when i´m in the sun and get teint so i found this very strange confused.gif

now...for some reason...my skin became normal again. i think that the teint might be a sort of side effect to the bpo. always remember that your skin is very sensitive to the sun now and even a quick walk to the postbox can give you teint. that´s why you need to have spf in your moisturiser as then you get...at least...an healthy tan smile.gif

but it will get less...don´t worry!


#3 ohdear

ohdear

    Junior Member

  • Members
  • Posts & Likes
    Posts: 30
    Likes: 0
About Me
  • Joined: 02-November 10

Posted 10 November 2010 - 01:53 PM

I'm currently on my third week of the regimen and my skin is doing the exact same thing! It actually started to get that weird orange-ish tan look almost immediately but over the past few days it's gotten really bad. My neck is very white and my face looks like I had a horrible self-tanning accident. I've had to start wearing a scarf to work every day because I'm so embarrassed. I feel like my face just very badly needs to be exfoliated but I'm worried about irritating it--perhaps I'll try the jojoba oil method tonight.

#4 KHRESHEH

KHRESHEH

    Member

  • Members
  • Posts & Likes
    Posts: 114
    Likes: 1
About Me
  • Joined: 03-March 10

Posted 10 November 2010 - 02:03 PM

Hey there ......
Make sure that you aren't using too much of BP , or just use it‏ ‏‎ ‎day after day

because it happened to me before and there was a brown layer on my face which made me look tanned too

#5 Kbeats

Kbeats

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 0
About Me
  • Joined: 29-April 10

Achievements

     

Posted 27 November 2010 - 11:58 PM

same thing happened to me.. a lot of my friends say my face looks tanner than my neck..i am embarrassed and would like a solution..

#6 happyfeet731

happyfeet731

    Junior Member

  • Members
  • Posts & Likes
    Posts: 58
    Likes: 0
About Me
  • Joined: 27-March 11

Achievements

     

Posted 16 April 2011 - 01:46 PM

This has happened to me to! Blasted!

#7 Quezie

Quezie

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 16-April 11

Posted 17 April 2011 - 01:32 AM

I'm very pale, and I try to keep my skin that way with sunscreen, so I'm going to be very upset if the BP ends up darkening it. ):

I did a little research on google, and it tends to be people with naturally more pigmented skin who experience the darkening effects of BP, which is strange.

I thought it was because it made your skin more sensitive to the sun.

#8 richii

richii

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 0
About Me
  • Joined: 07-June 09

Achievements

     

Posted 17 April 2011 - 03:31 PM

this happened to me a few years back, almost made me look like i had fake tan on. at the time i was new to acne so i didn't use moisturiser, i would try using more moisturiser or using a bit less treament?
that being said i was using Panoxyl 2.5% and that was quite harsh so i guess it was dry skin!
wish you luck

#9 UsNcK

UsNcK

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 137
    Likes: 0
About Me
  • Joined: 06-July 07

Posted 19 April 2011 - 12:50 AM

Are you guys sure you're not mistaking the tan look with the new lotion? It has a yellowish tint that can make that appear, I didn't notice as I don't look that close at myself when putting on the regimen but I think that could be a very reasonable explanation. Spread it on some white paper and check tongue.gif

My Regimen

Exfoliate With Baby Brush Every 2 Days
Apply Acne.org Acne Benzoyl Peroxide
Wait 10 Minutes & Apply Alba Aloe & Green Tea Moisturizer

Want Clear Skin?? Quote my regimen! :)


#10 Jaskeerat

Jaskeerat

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Gallery Images: 1
    Likes: 0
About Me
  • Joined: 19-April 11

Posted 19 April 2011 - 02:54 PM

how long would it take for the tan to get normal again?

#11 FatBatKiller

FatBatKiller

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 146
    Likes: 6
About Me
  • Joined: 07-January 11

Posted 22 April 2011 - 01:49 PM

I had the same thing!


it's the moisturizer making you look "tanned". SO! heres what i do.

use 'Olay complete 15 spf' as your moisturizer for day time use. and then use dan's moisturizer at night.

you'll be back to normal in no time at all!
Stay Positive.

#12 LEC416

LEC416

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 19-March 13

Posted 14 April 2013 - 12:57 PM

I am having the same problem. I had 5 people ask me yesterday if i am spray tanning. Also, since I don't rub it on my eye area, my eyes look white compared to the rest of my face. It is not a good look! I am going to buy a different moisturizer today to see if that works....because the only thing I think that could be causing this is the yellow color of Dan's moisturizer. I will update if I notice this has made a difference.